Alert archive / Kansas / Wind Advisories in 2026
Wind Advisory 2, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Mar 14, 2026, 11:14 AM CDT for 14 counties in Kansas. It took effect at Mar 15, 2026, 9:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2026, 11:14 AM CDT (16:14 UTC)
- In effect from
- Mar 15, 2026, 9:00 AM CDT
- Expired
- Mar 16, 2026, 1:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Topeka, KS
Counties Anderson County, KS, Brown County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Nemaha County, KS, Osage County, KS, Pottawatomie County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 38 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 770 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971 WWUS73 KTOP 141614 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1114 AM CDT Sat Mar 14 2026 KSZ008>012-020>024-026-034>039-054-055-058-150900- /O.UPG.KTOP.HW.A.0001.260315T1200Z-260316T0300Z/ /O.NEW.KTOP.HW.W.0001.260315T1200Z-260316T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon-Osage-Coffey- Including the cities of St. Marys, Emporia, Lebo, Wamego, Frankfort, Maple Hill, Junction City, McLouth, Grantville, Abilene, Clay Center, Lyndon, Meriden, Bennington, Clifton, Topeka, Herington, Eskridge, Valley Falls, Marysville, Osage City, Council Grove, Hanover, Burlingame, Seneca, Minneapolis, Washington, Linn, Harveyville, Sabetha, Alma, Oskaloosa, Blue Rapids, Perry, Concordia, Alta Vista, Manhattan, Carbondale, Holton, Horton, McFarland, Greenleaf, Paxico, Burlington, Belleville, Overbrook, Nortonville, and Hiawatha 1114 AM CDT Sat Mar 14 2026 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 11 PM CDT SUNDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of central, east central, north central, and northeast Kansas. * WHEN...From 7 AM to 11 PM CDT Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ KSZ040-056-150900- /O.UPG.KTOP.HW.A.0001.260315T1200Z-260316T0300Z/ /O.NEW.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/ Douglas-Franklin- Including the cities of Ottawa and Lawrence 1114 AM CDT Sat Mar 14 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Douglas and Franklin Counties. * WHEN...From 9 AM Sunday to midnight CDT Sunday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$ KSZ059-150900- /O.NEW.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/ Anderson- Including the cities of Garnett 1114 AM CDT Sat Mar 14 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Anderson County. * WHEN...From 9 AM Sunday to midnight CDT Sunday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$ 101
5 follow-up statements
694 WWUS73 KTOP 150643 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 143 AM CDT Sun Mar 15 2026 KSZ008>012-020>024-026-034>039-054-055-058-152030- /O.CON.KTOP.HW.W.0001.260315T1200Z-260316T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon-Osage-Coffey- Including the cities of Carbondale, Washington, Harveyville, Abilene, McFarland, Nortonville, Paxico, Linn, Manhattan, Perry, Greenleaf, Burlington, Meriden, Grantville, Hanover, Horton, Bennington, Holton, Alma, McLouth, Alta Vista, Minneapolis, Burlingame, Eskridge, Maple Hill, Herington, Belleville, Council Grove, Emporia, Oskaloosa, Lebo, Seneca, Marysville, Osage City, Lyndon, Hiawatha, Blue Rapids, Wamego, Overbrook, Junction City, Clifton, Valley Falls, Sabetha, Concordia, Frankfort, St. Marys, Topeka, and Clay Center 143 AM CDT Sun Mar 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 PM CDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of central, east central, north central, and northeast Kansas. * WHEN...From 7 AM this morning to 11 PM CDT this evening. * IMPACTS...Damaging winds can blow down trees limbs and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Light snow may fall across parts of northeast Kansas this afternoon. Snowfall in these winds can restrict visibilities to less than a mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ KSZ040-056-059-152030- /O.CON.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/ Douglas-Franklin-Anderson- Including the cities of Lawrence, Ottawa, and Garnett 143 AM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Anderson, Douglas, and Franklin Counties. * WHEN...From 9 AM this morning to midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$
897 WWUS73 KTOP 151850 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 150 PM CDT Sun Mar 15 2026 KSZ008>012-020>024-026-034>039-054-055-058-160300- /O.CON.KTOP.HW.W.0001.000000T0000Z-260316T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon-Osage-Coffey- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Burlington, and Lebo 150 PM CDT Sun Mar 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT through 11 PM CDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts 50 to 60 mph expected. * WHERE...Portions of central, east central, north central, and northeast Kansas. * WHEN...Through 11 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ KSZ040-056-059-160300- /O.CON.KTOP.WI.Y.0002.000000T0000Z-260316T0500Z/ Douglas-Franklin-Anderson- Including the cities of Lawrence, Ottawa, and Garnett 150 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT THROUGH MIDNIGHT CDT TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Anderson, Douglas, and Franklin Counties. * WHEN...Through midnight CDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
453 WWUS73 KTOP 160333 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1033 PM CDT Sun Mar 15 2026 KSZ008>012-020>024-026-034>039-054-055-058-160445- /O.EXP.KTOP.HW.W.0001.000000T0000Z-260316T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon-Osage-Coffey- Including the cities of Perry, Belleville, Oskaloosa, Alta Vista, Paxico, Greenleaf, Lyndon, Clay Center, Washington, Blue Rapids, Harveyville, Carbondale, Valley Falls, Nortonville, Seneca, Bennington, Burlingame, Marysville, Grantville, Emporia, St. Marys, McLouth, Meriden, Osage City, Burlington, Overbrook, Horton, Abilene, Minneapolis, Linn, McFarland, Hanover, Topeka, Maple Hill, Council Grove, Eskridge, Lebo, Alma, Hiawatha, Sabetha, Herington, Junction City, Manhattan, Clifton, Wamego, Holton, Frankfort, and Concordia 1033 PM CDT Sun Mar 15 2026 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING... Gusty northwesterly winds will continue through the overnight hours, however winds have diminished below warning criteria, therefore the High Wind Warning will expire. $$ KSZ040-056-059-160500- /O.CON.KTOP.WI.Y.0002.000000T0000Z-260316T0500Z/ Douglas-Franklin-Anderson- Including the cities of Lawrence, Ottawa, and Garnett 1033 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Anderson, Douglas, and Franklin Counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$ CP
926 WWUS73 KTOP 160336 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1036 PM CDT Sun Mar 15 2026 KSZ010>012-023-024-026-038-039-054-055-058-160600- /O.EXB.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/ Marshall-Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee- Shawnee-Lyon-Osage-Coffey- Including the cities of Perry, Oskaloosa, Alta Vista, Paxico, Lyndon, Blue Rapids, Harveyville, Carbondale, Nortonville, Seneca, Burlingame, Marysville, Grantville, Emporia, St. Marys, McLouth, Meriden, Osage City, Burlington, Overbrook, Horton, McFarland, Topeka, Maple Hill, Eskridge, Lebo, Alma, Hiawatha, Sabetha, Wamego, Holton, Frankfort, and Valley Falls 1036 PM CDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central and northeast Kansas. * WHEN...Until 1 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$ KSZ040-056-059-160600- /O.EXT.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/ Douglas-Franklin-Anderson- Including the cities of Lawrence, Ottawa, and Garnett 1036 PM CDT Sun Mar 15 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Anderson, Douglas, and Franklin Counties. * WHEN...Until 1 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down too. Isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution while driving. Secure outdoor objects. && $$ CP
435 WWUS73 KTOP 160549 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1249 AM CDT Mon Mar 16 2026 KSZ010>012-023-024-026-038>040-054>056-058-059-160700- /O.EXP.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/ Marshall-Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee- Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Alma, Harveyville, Frankfort, Overbrook, Wamego, Hiawatha, Paxico, Valley Falls, Oskaloosa, Carbondale, Grantville, Nortonville, Osage City, Perry, Emporia, Holton, McFarland, Lyndon, Marysville, Garnett, Alta Vista, Horton, McLouth, Burlingame, Meriden, Seneca, Burlington, Ottawa, Lebo, St. Marys, Maple Hill, Topeka, Eskridge, Lawrence, Blue Rapids, and Sabetha 1249 AM CDT Mon Mar 16 2026 ...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... Winds have weakened below advisory levels, and the Wind Advisory will be allowed to expire. Northwest winds remain strong overnight, gusting at 30-40 MPH. $$ Flanagan
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Mar 14, 5:55 AM CDT, 5 hours 19 minutes earlier. Its key messages:
- Very high fire danger is forecast for parts of north central Kansas this afternoon. Avoid activities that could spark a fire.
- Potentially damaging winds are forecast with a developing storm system Sunday. Northwest winds could gust between 50 and 60 mph.
- Much colder air moves in Sunday with falling temperatures through the day. Wind chill values are expected to be zero to 10 below zero by Monday morning.
- The cold air is forecast to be temporary. Above normal temperatures with highs in the lower 80s are expected by the end of the week.
Area forecast discussion, Mar 14, 5:55 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Topeka KS 555 AM CDT Sat Mar 14 2026 .KEY MESSAGES... - Very high fire danger is forecast for parts of north central Kansas this afternoon. Avoid activities that could spark a fire. - Potentially damaging winds are forecast with a developing storm system Sunday. Northwest winds could gust between 50 and 60 mph. - Much colder air moves in Sunday with falling temperatures through the day. Wind chill values are expected to be zero to 10 below zero by Monday morning. - The cold air is forecast to be temporary. Above normal temperatures with highs in the lower 80s are expected by the end of the week. && .DISCUSSION... Issued at 245 AM CDT Sat Mar 14 2026 07Z water vapor imagery showed a shortwave amplifying over the Pacific Northwest with the flow over the Rockies and into the Great Plains becoming a little more zonal. Surface obs had high pressure over the Upper Midwest ridging into eastern KS with a trough of low pressure along the central high plains. Onshore winds along the TX gulf coast were already bringing some moisture back north. The focus of the forecast remains on the impactful weather expected on Sunday. Models are in good agreement with a shortwave trough amplifying over the central and northern plains Saturday night and Sunday. In response a surface low develops over NEB and moves into IA through the same period of time. This should cause a very strong surface pressure gradient to develop across the forecast area beginning Saturday night and persisting through Sunday night. Will keep the high wind watch going without changes. The strong pressure gradient and nearly perpendicular isallobaric wind flow make a strong case for wind gusts of 60 mph on Sunday behind the front. Additionally forecast soundings show low level dry adiabatic lapse rates with up to 60KT within the mixed layer. So the signals for damaging winds remain in place. As for precip, models (and specifically the GFS) have trended lower with QPF as the struggle to saturate mid levels. There does look to be a brief period of saturation on the back side of the low were some snow is possible. But ensembles show the probability of exceeding an inch of snow at around 30 percent across far northeast KS. These probabilities drop off as one goes west and south. So snow accumulations look to remain minor with this system. Still falling snow with gusts around 50 mph is going to make for difficult travel conditions. Since snow amounts are expected to be less than an inch, feel like it is better to be more tactical with any winter headlines as they will be the secondary impact to the strong winds. Models continue to show the cold front pushing into the forecast area around day break. This is likely to cause falling temps through the day Sunday with temps remaining fairly mild through the overnight hours. Continued to blend the twenty fifth percentile of the NBM to better reflect the strong cold air advection anticipated through the day Sunday. Forcing for vertical motion and mid level saturation exit east of the area Sunday evening. This should bring an end to precip chances with very cold air settling in. The forecast calls for dry weather to persist for Monday through Friday. Upper level ridging is still progged to develop over the southwest and expand towards the southern high plains. Cluster analysis of the 00Z ensembles shows pretty good agreement in the ridge with the main differences in the magnitude of the ridging over the northern Rockies and into the Canadian plains. So predictability of the pattern looks to be good and lends better confidence to the NBM initialization. Warmer temps into the back half of the week are also supported by the hybrid GEFS and AIGEFS. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 555 AM CDT Sat Mar 14 2026 The NAM remains the only solution to consistently show MVFR CIGS advecting into the terminals by 12Z Sunday. So confidence is not high in the restrictive CIGS. Think I will include a SCT group for now and keep a VFR forecast. Later shifts can look at the low cloud forecast. Otherwise the forecast is driven by the winds, which should pick up overnight as the pressure gradient increases. Still looks like turbulent mixing may mitigate wind shear chances. && .FIRE WEATHER... Issued at 245 AM CDT Sat Mar 14 2026 Very high fire danger is forecast across parts of north central KS this afternoon. Moisture return doesn't really kick in until late in the day. So RH values are expected to fall into the 25 to 30 percent range across north central KS and around 40 percent over eastern KS. There could be some occasional gusts around 25 mph. But with RH remaining above 20 percent, there are no plans for a red flag warning at this time. Fire weather concerns for Sunday are centered entirely on the strong winds behind the front. There is good confidence in northwest winds gusting around 50 mph as the front passes, and persisting into Sunday evening. However the falling temperatures behind the front are forecast to keep RH values around 50 percent. Monday may be a potential red flag day as the surface high passes over the area. Dry air is forecast to bring RH values down to around 20 percent while northwest winds continue to gust around 30 mph. && .TOP WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Sunday morning through Sunday evening for KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023- KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040- KSZ054-KSZ055-KSZ056-KSZ058. && DISCUSSION...Wolters AVIATION...Wolters FIRE WEATHER...Wolters
Hazardous weather outlook, Mar 14, 3:16 AM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 316 AM CDT Sat Mar 14 2026 KSZ008>012-020>024-026-034>040-054>056-058-059-150830- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 316 AM CDT Sat Mar 14 2026 This Hazardous Weather Outlook is for portions of east central, north central, and northeast Kansas. .DAY ONE...Today and Tonight Very high fire danger is forecast for parts of north central Kansas this afternoon. Avoid outdoor burning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Very strong northwest winds are expected to develop Sunday morning and last into the evening hours. Speeds of 25 to 35 mph with gusts around 50 mph are likely. A high wind watch remains in effect from Sunday morning through Sunday evening. Additionally some light snow during the midday with these winds could create near blizzard conditions. Snow accumulations are forecast to be less than an inch with northeast Kansas the most likely area to see some minor snow accumulations. Expect the wind to create difficult travel conditions, especially for high profile vehicles. Elevated fire danger is possible for Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed today or tonight. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf Wolters
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:14 AM CDT | High Wind Warning | TOP | Brown, Clay, Cloud, Coffey, Dickinson, Geary and 14 more | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.